# SDR 690A0220004MT

- Difficulty date: February 20, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N677WA
- Make and model: Gulstm 690A
- Aircraft serial: 11243
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: HCB3TN5FL
- Part serial: BVA7658
- Condition: Incorrect
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PROPELLER WAS REMOVED TO FACILITATE ENGINE MAINTENANCE. WHILE THE PROP WAS OFF IT WAS SENT TO A REPAIR STATION TO HAVE THE BLADES RETURNED TO FEATHER. THE PROP WAS THEN INSPECTED AND TESTED. PROPELLER INSPECTION FOUND THAT THE BLADE ANGEL SETTING FROM BLADE TO BLADE WAS OUT OF TOLERANCE, THE BLADE TWIST WAS OUT OF TOLERANCE, THE PROP WAS OUT OF BALANCE, AND THE CYLINDER WAS WORN. THE NR 2 PROP ( S/N BVA7651), WHICH HAD BEEN OVERHAULED BY THE SAME FACILITY AT THE SAME TIME, WAS THEN REMOVED FOR EVALUATION. BLADE ANGLE AND TWIST WERE OUT OF TOLERANCE, AND ONE CLAMP WAS CORRODED INTERNALLY AND COULD NOT BE REWORKED. BOTH PROPS WERE OVERHAULED ON 1/3/2001 AND HAD 143.1 HOURS SINCE OVERHAUL.
